# SDR SWAA021026

- Difficulty date: May 10, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 23,414 hours, 20,437 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT CARGO DOOR SKIN CRACKED 14 INCHES FROM FWD EDGE AND 3 INCHES FROM LOWER EDGE.  REPAIRED SKIN PER SRM.
